# SDR GTIA030731

- Difficulty date: August 21, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON STABILZED APPROACH WITH FLAPS UP THE STALL INDICATION FAILURE LIGHT ILLUMINATED FOR ONE MINUTE THEN LIGHT REMAINED ON FOR REST OF THE APPROACH, ALSO HEADING LIGHT ON BOTH FMA'S WAS ILLUMINATED, HEADINGS WERE SPLIT 6-7 DEGREES BOTH LIGTHS ON STEADY.  UNSCHEDULED CHANGE OF A/C EN ROUTE.  (M)
